Medical Questions > Womens Health > Birth Control Forum

acne and oily hair from the pill

I thought the pill was supposed to get RID of acne! I've been on alesse for about 9 days now, and my acne is getting worse. Not just that, but i've noticed my skin and hair have been getting alot more oily then normal. Its only been like this for a few days but i feel disgusting. Has anyone else experianced this as a side effect from the pill? I dont know what to do about it. Will it go away if i wait a few more weeks?
Did you find this post helpful?
|

replied February 18th, 2008
Especially eHealthy
Unfortunately, for some women they get the reverse effect. Orthotricyclen Lo helped my acne, but I think Depo may have made it worse - it's hard to tell.
|
Did you find this post helpful?
Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....